# SDR DALA201618280176

- Difficulty date: July 5, 2012
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 99,529 hours, 14,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LT & RT INBD FLAP INBD AND OTBD SUPPORT CORROSION OR TOOLING DAMAGE 089397-14.
